Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suggest treatment for dry cough - Online Doctor Chats

Date : 11-Sep-2014
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Hi,
Please proceed with your query
User:Hi Dr
User:My son is 6 years old who was suffering from fever from past 5 days
User:Treatment given to him was Paracetamol, phexin
Doctor:ok
User:from yesterday there is no fever, however, he has dry cough
User:Today, I noticed his ear being very red and by evening, he has rashes on his hands, face and legs
Doctor:ok, Thats an improvement
Doctor:oh, now he has a rash
Doctor:i see
User:yes, the above medicine was give for 3 days and from yesterday he is not on medicine
User:I just went to doctor and he has advised to give T hicet (1/2 tab twice a day for 3 days) along with Astha aid
Doctor:OK, seems like he is having a mild stressed induced allergic response. Also, there is a possibility that he has an ear infection
User:yes, he is not eating anything and drinking nothing. He complaints for throat pain
User:while swalloing
Doctor:Perfect, thats exactly what i wanted to say, Hicet is an antiallergic drug.
Doctor:OK. It seems as though the antibiotic taken has not eradicated the infection completely
Doctor:I would suggest he continue the hicet and take him back to his pediatrician for followup. He may need another course of antibiotics.
User:Alright
Doctor:Not to worry, these kinds of outbreaks are common
User:Iam little worried because of he not eating or drinking. What to be given to him
Doctor:Try and stick to liquids, and nonspicy foods.
User:Is milk recomended
Doctor:Its not a bad thing to not eat solids for a few days. just make sure he is well hydrated and his hunger will return
User:ok
Doctor:I would say that milk can be avoided here. It's difficult to digest. He can have curds though
User:Can we give hicet along with Astha Aid syrup
Doctor:sure, no problem
User:Thank you for assisting
User:and for all your support. Iam feeling better now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor